# SDR DHL2002363009

- Difficulty date: July 21, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN SMOKE DETECTOR LIGHT ILLUMINATED.  (RIGHT UPPER MID SECTION SMOKE LIGHT WAS ILLUMINATED).  COOLED INSIDE OF A/C SYSTEM CHECKS SERVICEABLE PER A300 MM 26-16-00.
